TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives

You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


Substance Use Whether you are combating substance abuse, are in search support, or have questions about drugs or alcohol, ask in this forum.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
Nightblood. Offline
jus drein jus daun
I've been here a while
********
 
Nightblood.'s Avatar
 
Gender: She/Her
Location: United States

Posts: 1,829
Blog Entries: 37
Join Date: January 11th 2009

Question Innocent Question. - October 2nd 2009, 02:02 AM

I'm just curious, but does anyone know what taking two instead of one claritin D would do?



"We all have battle scars, Finn. Suck it up and build a brace for yours."
   
  (#2 (permalink)) Old
firecracker Offline
Atheist Pagan
Experienced TeenHelper
******
 
firecracker's Avatar
 
Age: 28
Gender: Female
Location: USA

Posts: 508
Blog Entries: 10
Join Date: June 20th 2009

Re: Innocent Question. - October 2nd 2009, 02:07 AM

I can't say for sure, I don't think anyone here can, I'm pretty sure you'll be just fine. I don't recommend taking any more than that, though, and avoid doing that again, just in case.
   
  (#3 (permalink)) Old
Anna Skye Offline
live and let love...
Junior TeenHelper
****
 
Anna Skye's Avatar
 
Name: Anna
Gender: Female

Posts: 215
Join Date: January 9th 2009

Re: Innocent Question. - October 2nd 2009, 02:36 AM

Hey Keena,

While personally I don't believe that it would do anything drastic, I am not a doctor, nor do I recommend ever taking more than the recommended dose - I recommend asking your doctor (or a doctor friend-of-the-family or someone) what the real effects are.
Until then, I'd stick to the normal dose.
Hope this helps!

peace and love


If you read this signature,
know that someone cares about you.
You are not alone.

<3 Contact me

last cut: 4 august 2010
last purge: 13 march 2010
   
  (#4 (permalink)) Old
Double X Offline
bee boop
I've been here a while
********
 
Double X's Avatar
 
Name: Kyle
Age: 27
Gender: Male
Location: Boston

Posts: 1,621
Blog Entries: 5
Join Date: March 11th 2009

Re: Innocent Question. - October 2nd 2009, 02:43 AM

Absolutely nothing - but it may build up your resistance if you continually do it in the long run, causing you to take more and have nasty side effects.


"We will ask nothing. We will demand nothing. We will take." -- May 1968, French Graffiti
   
  (#5 (permalink)) Old
Nightblood. Offline
jus drein jus daun
I've been here a while
********
 
Nightblood.'s Avatar
 
Gender: She/Her
Location: United States

Posts: 1,829
Blog Entries: 37
Join Date: January 11th 2009

Re: Innocent Question. - October 2nd 2009, 11:10 AM

thanks everyone



"We all have battle scars, Finn. Suck it up and build a brace for yours."
   
Closed Thread

Bookmarks

Tags
innocent, question

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2019, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2019, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.